Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Dry skin with flakes, sores forming. could it be due to the use of red bull?

I've had some Serious facial skin changes in the last few months someone recently someone suggested that red bull could be a reason my skin has gone from being basicly normal, not problematic to extremely dry, large flakes thick dry skin coming off creating sores and my pores are continuously clogged, even over night, where no probably before
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to Healthcare Magic.

After reading your query it appears the possibility of "Contact allergic dermatitis" or "Actinic dermatitis.

Both of these are common conditions and the former one is cased due to contact of the facial skin with some allergic material you are causing in day to day life while the latter one is cased by the direct sun damage to the skin. Otherwise also both the condition can be inter related.

Red bull being an energy drink goes inside the body. So if it would had been causing the problem then should had been causing to the complete body or all over the skin and not on the face only. SO I don't think that this one is the offending factor.

For the prevention and betterment kindly follow the suggestions below:
- stay away from hot and humid climate.
- DO not scratch any skin lesion or even try to touch unnecessarily.
-Apply over the counter calamine lotion 3-4 times a day.
-You can do cold water compresses to reduce the intensity of itching.
-Do not scratch or rub the skin as it can lead to further aggravation.
-You can take oral anti histamine like loratadine or levocetrizine under medial advise.

Despite above measures if the problem is not getting better then it is better to consult a dermatologist for best guidance.

Hope these informations will help.

"With good health wishes"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor